The Michigan Mathematical Journal

Immersions of $k$-orientable manifolds.

James C. Becker

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 17, Issue 2 (1970), 161-164.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000426

Digital Object Identifier
doi:10.1307/mmj/1029000426

Mathematical Reviews number (MathSciNet)
MR0259929

Zentralblatt MATH identifier
0209.27702

Subjects
Primary: 57.20

Citation

Becker, James C. Immersions of $k$-orientable manifolds. Michigan Math. J. 17 (1970), no. 2, 161--164. doi:10.1307/mmj/1029000426. https://projecteuclid.org/euclid.mmj/1029000426


Export citation